Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (844 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 113–121
DOI: 10.2977/prims/1195196600

Published online: 1976-12-31

On Continuation of Regular Solutions of Linear Partial Differential Equations

Akira Kaneko[1]

(1) University of Tokyo, Japan

Here we briefly introduce the speaker's recent works on continuation of regular solutions of linear partial differential equations with real analytic coefficients. The method of argument is deeply concerned with the non-characteristic boundary value problem for hyperfunction solutions. First we intuitively compare this new method with the old one which owes much to Grusin [2] and was employed in the case of constant coefficients. Then we give results on hyperfunction boundary value problem as our main tool. Finally we give the main results and prospects on continuation of real analytic solutions.

No keywords available for this article.

Kaneko Akira: On Continuation of Regular Solutions of Linear Partial Differential Equations. Publ. Res. Inst. Math. Sci. 12 (1976), 113-121. doi: 10.2977/prims/1195196600